SUBCLASSES OF HARMONIC UNIVALENT FUNCTIONS ASSOCIATED WITH GENERALIZED RUSCHEWEYH OPERATOR


Dziok J., Yalcin S. , ALTINKAYA Ş.

PUBLICATIONS DE L INSTITUT MATHEMATIQUE-BEOGRAD, vol.106, no.120, pp.19-28, 2019 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 106 Issue: 120
  • Publication Date: 2019
  • Doi Number: 10.2298/pim1920019
  • Title of Journal : PUBLICATIONS DE L INSTITUT MATHEMATIQUE-BEOGRAD
  • Page Numbers: pp.19-28
  • Keywords: Harmonic functions, univalent functions, subordination, Hadamard product, multiplier transformation, Ruscheweyh operator, FUNCTIONS STARLIKE

Abstract

We introduce a new subclass of functions defined by multiplier differential operator and give coefficient bounds for these subclasses. Also, we obtain necessary and sufficient convolution conditions, distortion bounds and extreme points for these subclasses of functions.